Differential and Integral Equations

Weakly nonlinear large time behavior in scalar convection-diffusion equations

Enrique Zuazua

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1481-1491.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019769

Mathematical Reviews number (MathSciNet)
MR1235206

Zentralblatt MATH identifier
0805.35054

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 35B40: Asymptotic behavior of solutions 76Rxx: Diffusion and convection

Citation

Zuazua, Enrique. Weakly nonlinear large time behavior in scalar convection-diffusion equations. Differential Integral Equations 6 (1993), no. 6, 1481--1491. https://projecteuclid.org/euclid.die/1370019769


Export citation